# SDR CALA2018032901046

- Difficulty date: March 28, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 71,203 hours, 18,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N5444
- Condition: Corroded
- Location: Bs 1497-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOOR SUPPORT LBL 11.40,  BS 1497 - 1520 GOUGEED AND CORRODED.  REPAIRED IAW SRM 53-00-53, REPAIR 1.
